Translator Disclaimer
15 February 2005 Induced and simple modules of double affine Hecke algebras
Eric Vasserot
Duke Math. J. 126(2): 251-323 (15 February 2005). DOI: 10.1215/S0012-7094-04-12623-5

Abstract

We classify the simple integrable modules of double affine Hecke algebras (DAHA) via perverse sheaves. We also get some estimates for the Jordan-Hölder multiplicities of induced modules.

Citation

Download Citation

Eric Vasserot. "Induced and simple modules of double affine Hecke algebras." Duke Math. J. 126 (2) 251 - 323, 15 February 2005. https://doi.org/10.1215/S0012-7094-04-12623-5

Information

Published: 15 February 2005
First available in Project Euclid: 21 January 2005

zbMATH: 1114.20002
MathSciNet: MR2115259
Digital Object Identifier: 10.1215/S0012-7094-04-12623-5

Subjects:
Primary: 17B37
Secondary: 14M15 , 16E20 , 17B67

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
73 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.126 • No. 2 • 15 February 2005
Back to Top